Discussions By Condition: Sexual conditions

IUD causing the problem?

Posted In: Sexual conditions 0 Replies
  • Posted By: RN2BWendi
  • August 1, 2008
  • 06:08 PM

I have had a Meridan IUD since 3/05 and since 12/07 I have had severe recurrent pain in my right hip at the groin. I do have a slightly swollen lymph node at the site, but the all the doctors I have seen do not believe it is an issue.

I also starting having continuous pain in the rt. hip since 5/08. They have ruled out a GYN problem through an US and pelvic exam.

Could the IUD be causing local inflammation which inflamed the lymph node and is now pressing on my femoral nerve?

I have had no problems w/ the IUD other than insertion, which was excrutiating! I had a vagal response and went into shock....I believe it was due to the pain.

I spot every few months, but this time it hasn't quite been the same...it has lasted a little longer and the spotting came and went instead of just spotting for a week.

I am thinking about taking the IUD out just to see if it the cause, but I'm not sure.

I have been worked up for all the other avenues as well... ortho and lymph. I am off to see a Rheumatologist, but I don't have high hopes.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?